# SDR SWAA2021120248616

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 47,150 hours, 28,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD DOOR EXT EMERGENCY LIGHT INOP ; / [01] REMOVED AND REPLACED LH FWD DOOR EXT EMERGENCY LIGHT PER AMM 33-51-04.
